Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

urscrewed

Veteran Member
  • Total Reviews

    0
  • Content Count

    181
  • Joined

  • Last visited

Everything posted by urscrewed

  1. Id say the BP still works better if you use a lot of it. But its good for on the spot treatment.
  2. Don't you have a derm whos telling you what to do? If so follow their directions exactly; If you bought the pills online be careful as far as I know the earliest full dose is 4 months. I don't think its possible to be done after 2 months. How many mg/s are you taking?
  3. wasnt trying to be mean there buddy was just answering your question as to why noone was answering the post before
  4. Just use cetaphil daily face wash found at your local wallgreens, cvs, etc...
  5. Yes, It does work but I doubt you noticed results in the first week. I did it for two months. It was the second closest I ever was to being fully clear, second only to accutane. But its very hard to do as it upsets your stomach waaaay to much. Can anyone say gastric disfunction??? =P Other than that thats the only side-effect I can think of. But really who wants to pop 10 pills a day?
  6. Lol theres already a post like this you didnt havta start a new one, plus if you read my old post your just reiterating what I said...
  7. but how long has it been since you guys took accutane? Just curious
  8. 40mg for 7 months I had mild/medium acne when I started
  9. not me... everyone has to go on it twice, thrice... er i think thats the record? maybe 4 times now
  10. Heh your in for hell. After 2 1/2-3 months its a breeze though. Cuz most people are cleared up by then. Err its just getting off of it that sucks... I was off of it and 3 weeks later bam breakout. Probably just sweat from runnin around in 100 degree weather all day though.
  11. Yup loss of appetite, mood swings, back pains, chapped lips, sore joints, loss of night vision... It all gets progresively worse. They all go away though... Heh I can remember my first week I was off of it I was eatin like crazy.
  12. Um trust me it does happen late into the course. The best you can do is use head & shoulders shampoo or any shampoo w/ zinc in it for that matter, and you can take vitamin supplements to counter it as much as possible as far as the vitamins go you can take vit-e, vit c, l-cysteine, vit-b, and addition zinc. I know its a lot but hey i still have a full head of hair!
  13. Yup, a lotta people say it dosnt matter what you eat, but I found that if I DO eat Chocolate it leads to really bad breakouts, but I guess everyone is different.
  14. I think salt water's suppose to be good for your face? Helps mine anyways...
  15. Well, when I started this post I figured I would give dan's regim a try and to tell you honestly things are looking better. I started out full force because hey wth I was used to the dryness of accutane why not bp? Overall in just 3 days its looking better, so i guess I'm just gonna continue this to prevent new ones. O, and I'm adding cleocin solution to the regimin also if I didnt say it already. We'll see how it goes in a week or two. But seriously accutane sucks. It does work wonders bu
  16. I guess the jawline thing is common, I'm breaking out there and by my nose this really sucks. As far as side effects from accutane go, my lips are back to normal, but I still have back and joint pains, which are getting less and less severe, but i'm willing to put up w/ them to stay clear arrr. This really sucks. I started out w/ medium light acne, and I guess thats my fate again? Has anyone had a breakout after accutane and then it cleared up again? Is there still hope? ](*,)
  17. I don't know what to do anymore. I finally finished that dose of accutane after being on it for 7months at 40mg/day. Yet 3 weeks after i've stopped taking it...I'm already breaking out again. I don't get it I really don't. My derm says its just because of summer but I doubt it. Any suggestions? I think at this point I've tried everything, I guess the next thing on the list is the dan's reg. I hope this is just a temporary thing, and if it is I'll get back to you guys. But after being on
  18. Now comes the bad news; After being off of Acutane for 2+ weeks you have to start all over. So technically if you do end up taking it again you'll start all over from day 1, month 1, not day1 of month 2. We'll I'm on my 6th month of accutane and love it, I have no more acne and am almost done with this damn drug. I know the side-effects are harsh, but hey its worth it to me. Peace and GL w/ ur acne.
  19. And just to be sure take smaller doses, tell your doc your not comftrable taking big doses. Heck I'm on 40 Mg a day, but never ever go above 1Mg per Kg of weight because thats just asking for trouble.
  20. Don't listen to acne_victim he got the results he got because of his and his derm's carelessness. Common 120Mg a day? You've gotta be kidding me. Its suppose to be .5-1Mg per Kg you weigh... I mean unless he weights like 260 pounds...
  21. Everyones different, but I noticed the difference after 1 and a half months, but as soon as I stopped I broke out again. And anyways it was time for me to go on accutane.
  22. Well that depends on how high your dosage is :-P
×